Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tianeptine Marty

Posted by satsumas on July 8, 2008, at 18:03:39

In reply to Re: Tianeptine satsumas, posted by Marty on July 7, 2008, at 22:16:13

thanks again for the helpful post. i hope it doesn't have negative side effects to start with, as my mood is already starting to slip now that im down to <75mg of effexor. anxiety is creeping up but there are always the benzos.

honestly, at this point i'm not sure if mirapex is doing anything positive. at first i suspected it was doing something for anhedonia and the "desire" connection -- basically, why aren't the things i intellectually like to do, things i know i enjoy doing, not actually motivating? i know it sounds just like motivation but i characterized it as slightly different to my pdoc and he responded well to the theory...something relating to the avolition aspect of parkinsons.

but even if i didn't make that up and actually did feel something, it's extremely subtle, and i dont feel it anymore, and it could have been just due to coming up QUICKLY on a high dose of effexor.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:satsumas thread:835336
URL: http://www.dr-bob.org/babble/20080706/msgs/838858.html